# SDR CALA2016030300136

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 25,510 hours, 8,530 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN AT STAB STATION 101.90, HAS A 1/2 INCH CRACK, LOCATED 19" FROM LE.  REPAIRED DAMAGED AREA IAW SRM 55-10-01 REPAIR 11 PART 4 IAW PART 5 TABLE 204.
